# SDR 98FDEA00406

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 651627910
- Condition: Cracked
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA-PAE - WHILE WORKING NR 0490, FOUND LONGITUDINAL BEAM UPPER HORIZONTAL FLANGE TO BE CRACKED AT BS 760, RBL 26, WL 208.  REMOVED AND REPLACED LONGITUDINAL BEAM UPPER HORIZONTAL FLANGE AT BS 760 TO BS 850, RBL 26, WL 208 PER BOEING DRAWING 65-16279 AND FED-EX SRM 51-30-2.
